Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cognitive Impairment, lack of motivation, etc. Confusedcius

Posted by porkpiehat on October 2, 2017, at 13:53:12

In reply to Cognitive Impairment, lack of motivation, etc., posted by Confusedcius on September 27, 2017, at 12:09:10

What were your responses to the SSRI's? Just "no change" or something different?

Two thoughts on stims:
-If you have a problem being on the computer all day this could be made worse.
-Stims can feel like a game changer but they can also turn on you after a few weeks.

This may not be your experience...I've seen it in some other people and myself and it's something my doctor warned about.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1095139
URL: http://www.dr-bob.org/babble/20161215/msgs/1095177.html